Drug-induced corneal complications.

@article{Hollander2004DruginducedCC,
  title={Drug-induced corneal complications.},
  author={David A. Hollander and Anthony J Aldave},
  journal={Current opinion in ophthalmology},
  year={2004},
  volume={15 6},
  pages={
          541-8
        }
}
PURPOSE OF REVIEW To review the common corneal manifestations of systemic medications in order to describe the characteristic clinical features associated with particular systemic drugs, the indications for drug cessation, and the risks for irreversible ocular toxicity. RECENT FINDINGS Systemic medications may reach the cornea via the tear film, aqueous humor, and limbal vasculature. The corneal changes are often the result of the underlying chemical properties of medications. Amphiphilic… CONTINUE READING
BETA

Citations

Publications citing this paper.
SHOWING 1-10 OF 37 CITATIONS

Similar Papers

Loading similar papers…